The ABC Homeopathy Forum
Vomiting during Travel remedyDear sir,
wish you and your family a very happy, successful and prosperous New Year 2011.
Thanks for ABChomeopathy for making such wonderful forum.
My Age is 28 / Male
My problem as described below.
During travel i used to get vomiting sense and sometime i used to vomit sometime.
here are the few symptoms:
* Giddiness while hilly traveling
* Giddiness while traveling in buses sitting at mid to last seat.
Is there any remedy for this problem.
Thanks in advance
bharathvasan on 2011-01-01
This is just a forum. Assume posts are not from medical professionals.
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.